... heart rate.
Aimovig - I am on my 3rd month and am migraine free. But 2 weeks ago I started having a rapid...
- 2 Dec 2018 by aaejb
- 16 March 2019 (10 weeks ago)
- migraine, heart disease, migraine prevention, heart, aimovig
Added 2 Dec 2018:
I do have PVCs and the beta blocker dosage was increased as a result of this. I mentioned Aimovig to the cardiologist but he had no comment. The PVCs are better with the increase in beta blocker but still there. I’m now concerned about my heart health if I continue this l.
Into my use of Aimovig, I’ve been multiple times to ER for shortness of breath, Rashes and swelling of the neck and High heart rate. I have never had this before. I’m fatigued, worn out, depressed, and almost bedridden. I’m a healthy girl. I’m a go-getter. And this is devastating. I called Aimovig hotline, who referred me to the nurse hotline, who told me to call 911. OK, but I’ve been to the ER three times already . I may have to make another visit soon. Yesterday I went to urgent care. Who could not help me. I’m following up with my family doctor with ongoing never ending testing imaging and testing. This is new to me, I’ve never had to do this kind of physical handicap before. I’m now on FMLA . Is rather deal with migraines then inability to breath + other effects. Thank you Aimovig for you free 12 mo. Of RX, I’m giving it back to you
- Aimovig Information for Consumers
- Aimovig Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aimovig (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Dec 2018 • 5 answers
Updated 19 Jun 2018 • 1 answerFAQ by Drugs.com
Updated 9 days ago • 5 answers
Updated 26 Mar 2019 • 4 answers
Updated 18 Oct 2018 • 1 answer